My period before it was supposed to. I'm almost sure it was period because it lasted more than 4 days and I had days of very heavy bleeding, I even saw clots. However, I am constantly nauseous and I'm not sure why. I am getting scared it might be pregnancy. I'm also currently taking antibiotics. I am not sure if that may irritate my stomach? But yeah, I'm scared that it may be pregnant.
You don't ask a question, so I'll assume you're wanting to know if pregnancy is possible. It is.
You don't say how long ago you used Plan B, or had sexual intercourse, but a pregnancy test would be advisable, when you're far enough along for it to show any positive result.
There are women who've reported having what they thought was a period after using Plan B, yet still become pregnant, even when they've bled heavily, some for a week or more.
However, your nausea could be a Plan B side effect, or something else.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.